# SDR CA150312006

- Difficulty date: March 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,823 hours
- Engine: Pwa PT642A
- System (JASC): 5540 · Rudder Structure
- Part: Bolt
- Part number: NAS11049
- Condition: Loose
- Location: Rudder Horn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CHECKING COMMUNIQUE 2015-01-ATA27 IT, WAS NOTICED THAT THE BOLTS HOLDING THE RUDDER HORN WERE LOOSE.  BECAUSE THEY HAD BEEN LOOSE FOR SOME THE BOLT HAD WORE, 3 NEW BOLTS WERE INSTALLED AND TIGHTENED.
